# SDR IPXA11567589

- Difficulty date: May 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FUSELAGE EXTERIOR SKIN, RT SIDE--LIGHTENING STRIKE AT BS 200, JUST FWD OF RT LOWER PITOT TUBE.  REPAIRED IAW ER11-03003.
